An asymptotic formula in additive number theory
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a5,
author = {D. Ismoilov},
title = {An asymptotic formula in additive number theory},
journal = {Doklady Akademii Nauk},
pages = {29--32},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a5/}
}
D. Ismoilov. An asymptotic formula in additive number theory. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a5/